RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 53, Issue 4  


The structure and geometry of maximal sets of convergence and unbounded divergence almost everywhere of multiple Fourier series of functions in $L_1$ equal to zero on a given set
I. L. Bloshanskii
675
Extrinsic geometry of differential equations and Green's formula
V. V. Zharinov
708
A function-field analog of the Mordell conjecture: a noncompact version
M. G. Zaidenberg
731
On the geometry of moduli spaces of vector bundles over a Riemann surface
P. G. Zograf, L. A. Takhtadzhyan
753
Zero sets of entire generating functions of Pólya frequency sequences of finite order
O. M. Katkova, I. V. Ostrovskii
771
Some remarks on the $l$-adic regulator. II
L. V. Kuz'min
782
On some algorithmic properties of hyperbolic groups
I. G. Lysenok
814
On Wiman's theorem concerning the minimum modulus of a function analytic in the unit disk
O. B. Skaskiv
833
On the error of averaging symmetric elliptic systems
A. V. Pozhidaev, V. V. Yurinskii
851
Time-optimal control and the trigonometric moment problem
V. I. Korobov, G. M. Sklyar
868
Generalization of a theorem of Men'shov on monogenic functions
D. S. Telyakovskii
886
Smoothness of the moduli scheme of instanton vector bundles with $c_1=0$, $c_2=n$ on $P^3$
A. S. Tikhomirov
897
Breaking solitons. II
O. I. Bogoyavlenskii
907
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019